# SDR GUUA10100601

- Difficulty date: October 10, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 21,148 hours, 30,148 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, STRONG LUBRICATION SMELL PRESENT IN THE COCKPIT AND CABIN.  INSPECTED UNDER FLOORBOARDS IN CABIN AND COCKPIT CLEANED HYDRAULIC FLUID DUE TO OVERSERVICE NO LUBRICATION SMELL NOTED AT THIS TIME.
